Alert archive / Iowa / River Flood Warnings in 2014
River Flood Warning 37, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Jul 5, 2014, 9:23 AM CDT for Fremont County, Montgomery County, Iowa. It took effect at Jul 5, 2014, 12:34 PM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2014, 9:23 AM CDT (14:23 UTC)
- In effect from
- Jul 5, 2014, 12:34 PM CDT
- Expired
- Jul 7, 2014, 1:00 AM CDT
- In force
- 36 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fremont County, IA, Montgomery County, IA
The radar
The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Nishnabotna River near Randolph (RDPI4). The gauge peaked at 20.83 ft at Jul 5, 2014, 10:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06808500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
641
WGUS43 KOAX 051523 CCA
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 AM CDT SAT JUL 5 2014
...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN IOWA...
EAST NISHNABOTNA RIVER AT RED OAK AFFECTING MONTGOMERY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY.
TURN AROUND...DON'T DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX
&&
IAC137-060223-
/O.NEW.KOAX.FL.W.0037.140705T1734Z-140706T1237Z/
/RDOI4.1.ER.140705T1734Z.140705T1800Z.140705T1837Z.NO/
923 AM CDT SAT JUL 5 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLOOD WARNING FOR
THE EAST NISHNABOTNA RIVER AT RED OAK.
* FROM THIS AFTERNOON TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 16.3 FEET...OR 1.7 FEET BELOW
FLOOD STAGE.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO AROUND 18.2 FEET BY EARLY THIS AFTERNOON. THEN FALL
BACK BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 18.0 FEET...RURAL LOWLANDS BEGIN TO FLOOD ALONG THE EAST
BANK.
&&
LAT...LON 4116 9520 4116 9512 4080 9526 4064 9562
4066 9563
$$
MILLER5 follow-up statements
767
WGUS43 KOAX 052113
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
413 PM CDT SAT JUL 5 2014
...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN IOWA...
WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY.
TURN AROUND...DON'T DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX
&&
IAC071-060913-
/O.NEW.KOAX.FL.W.0037.140706T0300Z-140707T0600Z/
/RDPI4.1.ER.140706T0300Z.140706T0600Z.140706T1200Z.NO/
413 PM CDT SAT JUL 5 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLOOD WARNING FOR
THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* FROM THIS EVENING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4:00 PM SATURDAY THE STAGE WAS 18.2 FEET...OR 0.8 FEET BELOW
FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 19.4 FEET BY AFTER MIDNIGHT TOMORROW.THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...RURAL AGRICULTURAL LANDS BEGIN TO FLOOD.
&&
LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
4065 9565
$$107
WGUS83 KOAX 052208
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
508 PM CDT SAT JUL 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY.
TURN AROUND...DON'T DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX
&&
IAC071-061308-
/O.EXT.KOAX.FL.W.0037.140705T2207Z-140707T0800Z/
/RDPI4.1.ER.140705T2154Z.140706T0600Z.140706T1400Z.NO/
508 PM CDT SAT JUL 5 2014
THE FLOOD WARNING CONTINUES FOR
THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM SATURDAY THE STAGE WAS 19.1 FEET...OR 0.1 FEET ABOVE
FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...RURAL AGRICULTURAL LANDS BEGIN TO FLOOD.
&&
LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
4065 9565
$$001
WGUS83 KOAX 060027
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
727 PM CDT SAT JUL 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY.
TURN AROUND...DON'T DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX
&&
IAC071-061527-
/O.EXT.KOAX.FL.W.0037.000000T0000Z-140707T0922Z/
/RDPI4.1.ER.140705T2154Z.140706T0600Z.140706T1522Z.NO/
727 PM CDT SAT JUL 5 2014
THE FLOOD WARNING CONTINUES FOR
THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* AT 7:00 PM SATURDAY THE STAGE WAS 20.3 FEET...OR 1.3 FEET ABOVE
FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...RURAL AGRICULTURAL LANDS BEGIN TO FLOOD.
&&
LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
4065 9565
$$862
WGUS83 KOAX 060302
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1002 PM CDT SAT JUL 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY.
TURN AROUND...DON'T DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX
&&
IAC071-061802-
/O.CON.KOAX.FL.W.0037.000000T0000Z-140707T0922Z/
/RDPI4.1.ER.140705T2154Z.140706T0600Z.140706T1522Z.NO/
1002 PM CDT SAT JUL 5 2014
THE FLOOD WARNING CONTINUES FOR
THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* AT 9:00 PM SATURDAY THE STAGE WAS 20.8 FEET...OR 1.8 FEET ABOVE
FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...RURAL AGRICULTURAL LANDS BEGIN TO FLOOD.
&&
LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
4065 9565
$$
IAC071-061802-
/O.EXT.KOAX.FL.W.0039.140706T0301Z-140707T1400Z/
/HMBI4.1.ER.140706T0233Z.140706T1200Z.140706T2000Z.NO/
1002 PM CDT SAT JUL 5 2014
THE FLOOD WARNING CONTINUES FOR
THE NISHNABOTNA RIVER NEAR HAMBURG.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SATURDAY THE STAGE WAS 25.0 FEET...OR 0.0 FEET ABOVE
FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
AFTERNOON.
* IMPACT...AT 25.0 FEET...MORE EXTENSIVE LOWLAND FLOODING BEGINS AS
THE PARKING LOT NEAR THE GAUGE BEGINS TO EXPERIENCE FLOODING. IN
ADDITION, SOME LOCAL FARM LEVEES MAY BE OVERTOPPED WITH FLOOD
WATERS.
&&
LAT...LON 4067 9564 4067 9556 4055 9563 4046 9569
4048 9571
$$289
WGUS83 KOAX 061007
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
507 AM CDT SUN JUL 6 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY.
TURN AROUND...DON'T DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX
&&
IAC071-061037-
/O.CAN.KOAX.FL.W.0037.000000T0000Z-140707T0922Z/
/RDPI4.1.ER.140705T2154Z.140706T0400Z.140706T0854Z.NO/
507 AM CDT SUN JUL 6 2014
THE FLOOD WARNING IS CANCELLED FOR
THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* AT 5:00 AM SUNDAY THE STAGE WAS 18.1 FEET...OR 0.9 FEET BELOW
FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:54 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.6 FEET BY TOMORROW
MORNING.
&&
LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
4065 9565
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jul 5, 6:49 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 5, 6:49 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 649 AM CDT SAT JUL 5 2014 .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 405 AM CDT SAT JUL 5 2014 ON-GOING THUNDERSTORM ACTIVITY DEVELOPED ABOUT AS EXPECTED AS THE LOW LEVEL JET INCREASED TO AROUND 50 KNOTS COINCIDENT WITH AN UPPER LEVEL SHORTWAVE MOVING OVERHEAD. WILL KEEP A MENTION OF THIS RAIN IN THE FORECAST THROUGH MUCH OF THE MORNING IN EASTERN COUNTIES. THE 06Z RUN OF THE RAP AND THE NAM ACTUALLY KEEP CONVECTION INTO THE AFTERNOON OVER THE EASTERN HALF OF THE FORECAST AREA. THIS SEEMS A BIT OVERDONE GIVEN THAT THE LIFT BEING GENERATED BY THE SHORTWAVE SHOULD BE EAST OF THE AREA THIS AFTERNOON. FOCUS THEN TURNS TO THE NEXT FRONTAL SYSTEM THAT SHOULD MOVE OUT OF SOUTH DAKOTA AND INTO THE NORTHWEST COUNTIES AROUND 15Z SUNDAY... WHICH IS SLIGHTLY FASTER THAN PREVIOUS MODELS WERE INDICATING. THE NAM PUSHES IT INTO KANSAS BY 00Z BUT THE GFS/ECMWF/GEM ARE CLOSER TO 06Z. REGARDLESS OF EXACT TIMING...THIS FRONT WILL BE MOVING THROUGH VERY UNSTABLE AIR...WITH MARGINAL DEEP LAYER SHEAR. FACTORS AGAINST STORM DEVELOPMENT WILL BE A CAP AS WELL AS A LACK OF BROAD SCALE FORCING FOR ASCENT. HOWEVER WITH LOW LEVEL LIFT PROVIDED BY THE FRONT/CONVERGENCE... A FEW STORMS COULD REACH THE LFC AND BECOME QUITE STRONG GIVEN THE INSTABILITY. HAVE ATTEMPTED TO MOVE POPS FROM NORTH TO SOUTH AS THE FRONT PROGRESSES. THIS FRONTAL SYSTEM WILL PROVIDE A FOCUS FOR ADDITIONAL CONVECTION THROUGH TUESDAY...WITH POPS PLACED IN AREAS LIKELY AFFECTED BY THE FRONT. IN ADDITION...WEAK SHORTWAVE ENERGY WILL BE MOVING THROUGH THE NORTHWEST FLOW. THE TEMPERATURE/HEAT INDEX FORECAST FOR SUNDAY IS COMPLICATED BY THE FRONT AS WELL AS POTENTIAL CONVECTION. ASSUMING ANY CONVECTION THAT WOULD DEVELOP WILL HOLD OFF UNTIL MID-LATE AFTERNOON...AND LOOSE DEWPOINT GRADIENT BEHIND FRONT...MOST AREAS SHOULD STILL BE ABLE TO WARM INTO THE LOWER-MID 90S WITH LOW 70S DEWPOINTS. HEAT INDEX VALUES MAY APPROACH 105 ESPECIALLY SOUTH. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 405 AM CDT SAT JUL 5 2014 AS MENTIONED ABOVE...THE FRONTAL SYSTEM THAT MOVES IN SUNDAY WILL CONTINUE TO BE IN THE REGION THROUGH TUESDAY AND WILL CONTINUE TO PROVIDE CHANCES FOR THUNDERSTORM DEVELOPMENT. BY WEDNESDAY THE UPPER RIDGE AXIS BEGINS TO MOVES BACK EAST... AND A SURFACE HIGH SETTLES OVER THE FORECAST AREA WITH DRY CONDITIONS. THURSDAY AND FRIDAY SEE RETURN FLOW ON SOUTH WINDS AND INCREASING MOISTURE...BUT VERY LOW CONFIDENCE PINNING DOWN POPS AND TIMING. && .AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 649 AM CDT SAT JUL 5 2014 LATEST RADAR SHOWS ONGOING SHOWERS AND THUNDERSTORMS WILL STEADILY MOVE OUT OF THE REGION THIS MORNING AND SHOULD CLEAR ALL TAF SITES BY 15Z. THIS CONVECTION IS ONLY A CONCERN AT KLNK AND KOMA. EXPECT THUNDERSTORMS TO BE INTERMITTENT FOR THE REST OF MORNING. CEILINGS SHOULD LIFT ONCE THE MAIN CLOUD SHIELD ASSOCIATED WITH THIS RAIN SHIFTS EAST. GENERALLY GOOD WEATHER THEREAFTER...ESPECIALLY BY MID AFTERNOON...AS SOUTHEASTERLY WINDS REMAIN. SOME GUIDANCE SHOWS AN ENHANCED FOG POTENTIAL FOR TOMORROW MORNING. PROBABLY THE BEST CHANCE OF THIS WOULD BE AT KOMA WHERE APPRECIABLE RAIN WAS RECEIVED EARLY THIS MORNING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...NIETFELD LONG TERM...NIETFELD AVIATION...PEARSON
Hazardous weather outlook, Jul 5, 4:26 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 426 AM CDT SAT JUL 5 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-052330- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 426 AM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE MOVING THROUGH THE AREA EARLY THIS MORNING...WITH A FEW STORMS REACHING SEVERE LIMITS WITH ONE INCH HAIL MAINLY IN IOWA. THESE STORMS SHOULD DISSIPATE BY MID MORNING ALTHOUGH A FEW WEAK STORMS COULD LINGER THROUGH NOON MAINLY ALONG AND EAST OF THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HOT AND HUMID CONDITIONS DEVELOP SUNDAY WITH DAYTIME HIGHS CLIMBING INTO THE LOWER TO MID 90S. AFTERNOON HEAT INDEX VALUES COULD REACH 98 TO 105. ISOLATED STRONG THUNDERSTORMS COULD DEVELOP IN NORTHEAST NEBRASKA EARLY AFTERNOON SUNDAY...THEN ACROSS THE REMAINDER OF EASTERN NEBRASKA AND SOUTHWEST IOWA THROUGHOUT SUNDAY AFTERNOON AND EVENING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND NIGHT...AND SOME OF THESE COULD BE SEVERE. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT. NIETFELD
In the hours before
Local storm report, Jul 5, 7:27 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
727 AM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN RED OAK 41.01N 95.22W
07/05/2014 M2.89 INCH MONTGOMERY IA CO-OP OBSERVER
&&
LANDSVORKLocal storm report, Jul 5, 7:34 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
734 AM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 S HARLAN 41.59N 95.33W
07/05/2014 M2.38 INCH SHELBY IA AWOS
0700 AM HEAVY RAIN LOGAN 41.64N 95.79W
07/05/2014 M2.99 INCH HARRISON IA CO-OP OBSERVER
0700 AM HEAVY RAIN 2 NW LITTLE SIOUX 41.83N 96.05W
07/05/2014 M2.01 INCH HARRISON IA CO-OP OBSERVER
0700 AM HEAVY RAIN 10 NE ONAWA 42.13N 95.95W
07/05/2014 M2.61 INCH MONONA IA CO-OP OBSERVER
&&
LANDSVORKLocal storm report, Jul 5, 7:55 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
755 AM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 4 ESE CASTANA 42.05N 95.84W
07/05/2014 M2.23 INCH MONONA IA CO-OP OBSERVER
&&
LANDSVORKLocal storm report, Jul 5, 8:13 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
813 AM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 W OAKLAND 41.31N 95.44W
07/05/2014 M2.00 INCH POTTAWATTAMIE IA PUBLIC
&&
LANDSVORKLocal storm report, Jul 5, 8:31 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 AM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SHENANDOAH 40.76N 95.37W
07/05/2014 M3.12 INCH PAGE IA CO-OP OBSERVER
&&
LANDSVORKLocal storm report, Jul 5, 9:20 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
920 AM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 4 E HARTINGTON 42.62N 97.19W
07/05/2014 M2.50 INCH CEDAR NE PUBLIC
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:49 AM CDT | Severe Thunderstorm Warning | OAX | Monona | 56 min |
| Jul 5, 3:05 AM CDT | Special Weather Statement | OAX | Monona | 25 min |
| Jul 5, 3:11 AM CDT | Special Weather Statement | OAX | Harrison | 49 min |
| Jul 5, 3:23 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Pottawattamie | 52 min |
| Jul 5, 3:59 AM CDT | Areal Flood Advisory | OAX | Monona | 5 hr |
| Jul 5, 4:15 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 45 min |
| Jul 5, 4:34 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 21 min |
| Jul 5, 4:59 AM CDT | Areal Flood Advisory | OAX | Monona | 5 hr |
| Jul 5, 5:35 AM CDT | Special Weather Statement | OAX | Montgomery, Page | 40 min |
| Jul 5, 6:16 AM CDT | Areal Flood Advisory | OAX | Fremont, Page | 3 hr |
| Jul 5, 6:32 AM CDT | Areal Flood Advisory | OAX | Pottawattamie | 3 hr |
| Jul 5, 6:39 AM CDT | Areal Flood Advisory | OAX | Montgomery | 3 hr |
| Jul 5, 7:14 AM CDT | Areal Flood Advisory | OAX | Mills, Montgomery | 5 hr |
| Jul 5, 9:23 AM CDT | River Flood Warning | OAX | Montgomery | 22 hr |
| Jul 5, 12:05 PM CDT | Areal Flood Advisory | OAX | Mills, Montgomery | 5 hr |
| Jul 5, 3:50 PM CDT | Areal Flood Warning | OAX | Fremont, Mills, Montgomery, Pottawattamie | 6 hr |
| Jul 5, 4:58 PM CDT | Areal Flood Warning | OAX | Fremont | 9 hr |
Nearby
River Flood Warnings in Iowa, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.